# SDR CALA2021052400718

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 60,504 hours, 26,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FR16 #7 DOOR STOP BOTH INBD FASTENER HOLES PRODUCED CRAC K INDICATIONS DURING ABHEC INSPECTION. UPPER HOLE CRACK IS AT TH E 4:00 POSITION AND LOWER HOLE CRACK IS AT THE 3:00 POSITION - A D 2019-20-10 - NR 9296249 (42249) GENERATED BY V061690 AT HAECO LCQ. REMOVED AND REPLACED L1 DOOR FR16 #7 DOOR STOP INTERCOSTAL FITTI NG I/A/W A319 SRM 51-22-11-001 AND AS DIRECTED BY REO L-23099 ST AGE 1. ACCOMPLISHED BY V061737, INSP BY N078570.
